# SDR CALA2022072901912

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Part number: NA
- Condition: Cracked
- Location: Rh Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR66 DOOR STOP #1 HOLE #3 HAS A CRACK INDICATION AT 6 O''CLOCK IN FRAME. GENERATED BY V061632 ON HAECO LCQ NR 9296134/26134 300-010. IAW SRM 53-41-12-300-008 D1=.3755, D2=.2495, D3=.2495, IAW SRM 53-41-12-300-008 FIG 002 STEP REAMED THE R2 DOOR STOP #1 #3=.2490. IAW SRI 53-41-12-205-009 TABLE 1 INSPECTION THRESHOLD SUBSEQUENT INSPECTION AT INTERVALS 10,700 FC (FH NOT RELEVANT). REFER TO AMM 53-41-00). D4=.2490. DISTAMCE FROM EDGE OF HOLE #3 TO FILLET RADIUS=.3235. HOLE #3=.3755. ORIGINAL HOLE DIAMETER OF FRM66 DOOR STOP #1 HOLE FROM TIME OF ADL/REPAIR EMODIMENT 33,000 FC (FH NOT RELEVANT). INSPECTION METHOD HFEC (REFER TO NTM 51-10-08) AND ROTOTEST ( ACCOMPLISHED A REPAIR OF THE FRM66 DOOR STOP #1 HOLE #3 THAT SHOW CRACK INDICATION IAW SRM 53-41-12-300-008 AND SRM 53-41-12- FR66 RH AFT #1 DOOR STOP LWR IB HOLE REPAIRED IAW SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 53-41-12-300-010. INSPECTION REQUIRED PER SRI 53-41-12-205-009 WITHIN 33000FC FROM TIME OF REPAIR, AND SUBSEQUENT INTERVALS OF 10700FC THEREAFTER. RH FR66 DOOR STOP #1 HOLE #3 IS RH FR66 DOOR STOP #1 LOWER INBD REVIEWED HOLE. QC REVIEWED
